Full Text: PDF
Received May 3, 2020; Accepted October 20, 2020; Published November 26, 2020
Abstract. In this paper, we establish an existence result and a global attractivity result for the mild solutions of a nonlinear quadratic hybrid fractional differential equation with the Caputo derivative on the unbounded intervals of the real line with the mixed arguments of anticipation and retardation. The hybrid fixed point theorem of Dhage is used in the analysis of our nonlinear differential problem. A positivity result is also obtained under some usual conditions.
How to Cite this Article:
Bapurao C. Dhage, Existence and attractivity theorems for nonlinear hybrid fractional differential equations with anticipation and retardation, Journal of Nonlinear Functional Analysis, Vol. 2020 (2020), Article ID 47, pp. 1-18.